Advanced Search
Article Contents
Article Contents

Periodic points on the $2$-sphere

Abstract Related Papers Cited by
  • For a $C^{1}$ degree two latitude preserving endomorphism $f$ of the $2$-sphere, we show that for each $n$, $f$ has at least $2^{n}$ periodic points of period $n$.
    Mathematics Subject Classification: Primary: 37C25.


    \begin{equation} \\ \end{equation}
  • [1]

    Katrin Gelfert and Christian Wolf, On the distribution of periodic orbits, Discrete and Continuous Dynamical Systems, 36 (2010), 949-966.doi: 10.3934/dcds.2010.26.949.


    Anatole Katok, Lyapunov Exponents, Entropy, and Periodic Points for Diffeomorphisms, Institute des Hautes Études Scientifiques, Publications Mathématiques, 51 (1980), 137-173.


    Michal Misiurewicz and Feliks Przytycki, Topological entropy and degree of smooth mappings, Bull. Acad. Pol., 25 (1977), 573-574


    Michael Shub, All, most, dome differentiable dynamical systems, Proceedings of the International Congress of Mathematicians, Madrid, Spain, (2006), European Math. Society, 99-120.


    Michael Shub and Dennis Sullivan, A remark on the lefschetz fixed point formula for differentiable maps, Topology, 13 (1974), 189-191.doi: 10.1016/0040-9383(74)90009-3.


    Michael Shub, Alexander cocycles and dynamics, Asterisque, Societé Math. de France, (1978), 395-413.

  • 加载中

Article Metrics

HTML views() PDF downloads(69) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint